RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 8, Pages 159–168 (Mi fpm1197)  

This article is cited in 2 scientific papers (total in 2 papers)

Automorphisms and model-theory questions for nilpotent matrix groups and rings

V. M. Levchuk, E. V. Minakova

Siberian Federal University

Abstract: Let $R'=\mathrm{NT}(m, S)$. The purpose of the paper is the investigation of elementary equivalences $\mathrm{UT}(n,K)\equiv\mathrm{UT}(m,S)$ and $\Lambda(R)\equiv\Lambda(R')$ for arbitrary associative coefficient rings with identity. The main theorem gives the description of such equivalences for $n>4$. In addition, we investigate isomorphisms and elementary equivalence of Jordan niltriangular matrix rings.

Full text: PDF file (140 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:5, 675–681

Bibliographic databases:

UDC: 512.55

Citation: V. M. Levchuk, E. V. Minakova, “Automorphisms and model-theory questions for nilpotent matrix groups and rings”, Fundam. Prikl. Mat., 14:8 (2008), 159–168; J. Math. Sci., 166:5 (2010), 675–681

Citation in format AMSBIB
\Bibitem{LevMin08}
\by V.~M.~Levchuk, E.~V.~Minakova
\paper Automorphisms and model-theory questions for nilpotent matrix groups and rings
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 8
\pages 159--168
\mathnet{http://mi.mathnet.ru/fpm1197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744941}
\elib{http://elibrary.ru/item.asp?id=12868948}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 166
\issue 5
\pages 675--681
\crossref{https://doi.org/10.1007/s10958-010-9883-3}
\elib{http://elibrary.ru/item.asp?id=15332227}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952288956}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1197
  • http://mi.mathnet.ru/eng/fpm/v14/i8/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Petechuk V.M. Petechuk J.V., “Isomorphisms of Matrix Groups Over Commutative Rings”, Acta Sci. Math., 83:1-2 (2017), 113–123  crossref  mathscinet  zmath  isi  scopus
    2. I. N. Zotov, V. M. Levchuk, “Sootvetstvie Maltseva i izomorfizmy niltreugolnykh podkolets algebr Shevalle”, Tr. IMM UrO RAN, 24, no. 4, 2018, 135–145  mathnet  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:274
    Full text:90
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020